MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PERI-LOC SM FRAG INST & IMPLANT SET LID; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. PERI-LOC SM FRAG INST & IMPLANT SET LID; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 71170660
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Case (b)(4).
 
Event or Problem Description
It was reported that the device is peeling.Unknown when the incident occurred, of occurred a surgical delay and how the procedure finished.Patient injuries were not reported.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
PERI-LOC SM FRAG INST & IMPLANT SET LID
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11204269
Report Number1020279-2021-00508
Device Sequence Number4085736
Product Code LXH
UDI-Device Identifier00885556015933
UDI-Public00885556015933
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71170660
Device Catalogue Number71170660
Device Lot Number10HAV0003
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date08/24/2021
Patient Sequence Number1